# SDR ASAA0480116

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375682
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND RIGHT WING NR 5 SLAT OUTBOARD END CAP RIB IS CRACKED AT RIVET HOLE.  REPLACED DAMAGED END CAP RIB PER SRM 51-30-2.  (M)
